Analytic geometry
From Hörmander’s L 2 -estimates to partial positivity
Comptes Rendus. Mathématique, Volume 359 (2021) no. 2, pp. 169-179.

In this article, using a twisted version of Hörmander’s L 2 -estimate, we give new characterizations of notions of partial positivity, which are uniform q-positivity and RC-positivity. We also discuss the definition of uniform q-positivity for singular Hermitian metrics.

Received:
Accepted:
Revised after acceptance:
Published online:
DOI: 10.5802/crmath.168
Classification: 32U05
Keywords: $L^2$-estimates, $q$-positivity, RC-positivity
Inayama, Takahiro 1

1 Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo, 153-8914, Japan
@article{CRMATH_2021__359_2_169_0,
     author = {Inayama, Takahiro},
     title = {From {H\"ormander{\textquoteright}s} $L^2$-estimates to partial positivity},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {169--179},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {2},
     year = {2021},
     doi = {10.5802/crmath.168},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.168/}
}
TY  - JOUR
AU  - Inayama, Takahiro
TI  - From Hörmander’s $L^2$-estimates to partial positivity
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 169
EP  - 179
VL  - 359
IS  - 2
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.168/
DO  - 10.5802/crmath.168
LA  - en
ID  - CRMATH_2021__359_2_169_0
ER  - 
%0 Journal Article
%A Inayama, Takahiro
%T From Hörmander’s $L^2$-estimates to partial positivity
%J Comptes Rendus. Mathématique
%D 2021
%P 169-179
%V 359
%N 2
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.168/
%R 10.5802/crmath.168
%G en
%F CRMATH_2021__359_2_169_0
Inayama, Takahiro. From Hörmander’s $L^2$-estimates to partial positivity. Comptes Rendus. Mathématique, Volume 359 (2021) no. 2, pp. 169-179. doi : 10.5802/crmath.168. http://www.numdam.org/articles/10.5802/crmath.168/

[1] Andreotti, Aldo; Grauert, Hans Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. Fr., Volume 90 (1962), pp. 193-259 | DOI | Numdam | Zbl

[2] Berndtsson, Bo Prekopa’s theorem and Kiselman’s minimum principle for plurisubharmonic functions, Math. Ann., Volume 312 (1998) no. 4, pp. 785-792 | DOI | MR | Zbl

[3] Cordero-Erausquin, Dario On Berndtsson’s generalization of Prékopa’s theorem, Math. Z., Volume 249 (2005) no. 2, pp. 401-410 | DOI | MR | Zbl

[4] Demailly, Jean-Pierre Complex analytic and differential geometry (http://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf)

[5] Demailly, Jean-Pierre Estimations L 2 pour l’opérateur ¯ d’un fibré vectoriel holomorphe semi-positif au dessus d’une variété Kählérienne complète, Ann. Sci. Éc. Norm. Supér., Volume 15 (1982), pp. 457-511 | DOI | Numdam | Zbl

[6] Demailly, Jean-Pierre Analytic methods in algebraic geometry, Surveys of Modern Mathematics, 1, International Press; Higher Education Press, 2012 | MR | Zbl

[7] Deng, Fusheng; Ning, Jiafu; Wang, Zhiwei Characterizations of plurisubharmonic functions (2019) (https://arxiv.org/abs/1910.06518)

[8] Deng, Fusheng; Ning, Jiafu; Wang, Zhiwei; Zhou, Xiangyu Positivity of holomorphic vector bundles in terms of L p -conditions of ¯ (2020) (https://arxiv.org/abs/2001.01762)

[9] Deng, Fusheng; Zhang, Huiping; Zhou, Xiangyu Positivity of direct images of positively curved volume forms, Math. Z., Volume 278 (2014) no. 1-2, pp. 347-362 | DOI | MR | Zbl

[10] Hörmander, Lars L 2 estimates and existence theorems for the ¯ operator, Acta Math., Volume 113 (1965), pp. 89-152 | DOI | MR | Zbl

[11] Hosono, Genki; Inayama, Takahiro A converse of Hörmander’s L 2 -estimate and new positivity notions for vector bundles, Sci. China, Math. (2020) | DOI

[12] Inayama, Takahiro Nakano positivity of singular Hermitian metrics and vanishing theorems of Demailly-Nadel-Nakano type (2020) (https://arxiv.org/abs/2004.05798)

[13] Prekopa, Andras On logarithmic concave measures and functions, Acta Sci. Math., Volume 34 (1973), pp. 335-343 | MR | Zbl

[14] Yang, Xiaokui RC-positivity, rational connectedness and Yau’s conjecture, Camb. J. Math., Volume 6 (2018) no. 2, pp. 183-212 | DOI | MR | Zbl

[15] Yang, Xiaokui A partial converse to the Andreotti–Grauert theorem, Compos. Math., Volume 155 (2019) no. 1, pp. 89-99 | DOI | MR | Zbl

Cited by Sources: